Solutions and Formulae for Some Systems of Difference Equations

  • Mohammed Almatrafi M. B. Almatrafi
  • E. M. Elsayed
Keywords: system of difference equations, recursive equation, boundedness, periodicity

Abstract

This paper is written to provide some solutions to the following systems of difference equations:

000001.JPG

where the initial data 111111.JPGare arbitrary non zero real numbers.

Downloads

Download data is not yet available.

References

E. O. Alzahrani, M. M. El-Dessoky, E. M. Elsayed and Y. Kuang, Solutions and Properties of Some Degenerate Systems of Difference Equations, J. Comp. Anal. Appl., 18 (2), (2015), 321-333.

A. Asiri, M. M. El-Dessoky and E. M. Elsayed, Solution of a Third Order Fractional System of Difference Equations, J. Computational Analysis And Applications, 24 (3)(2018), 444-453.

A. Asiri and E. M. Elsayed, Dynamics and Solutions of Some Recursive Sequences of Higher Order, Journal of Computational Analysis & Applications, 26 (1) (2019), 656-670.

C. Cinar, On The Positive Solutions of The Difference Equation System xn+1 =1/yn, yn+1 = yn/xn−1yn−1, Appl. Math. Comput. 158 (2004), 303-305.

Q. Din, On a System of Rational Difference Equation, Demonstratio Mathematica, Vol. XLVII (2) (2014), 324-335.

Q. Din, Qualitative Nature of a Discrete Predator-Prey System, Contemporary Methods

in Mathematical Physics and Gravitation, 1 (1) (2015), 27-42.

Q. Din, K. A. Khan, and A. Nosheen, Stability Analysis of a System of Exponential Difference Equations, Discrete Dynamics in Nature and Society, Volume 2014 (2014), Article ID 375890, 11 pages.

M. M. El-Dessoky, The Form of Solutions and Periodicity For Some Systems of ThirdOrder Rational Difference Equations, Math. Methods Appl. Sci., 39 (5), (2016), 1076-1092.

M. M. El-Dessoky, E. M. Elsayed, E. M. Elabbasy, A. Asiri, Expressions of The Solutions of Some Systems of Difference Equations, Journal of Computational Analysis & Applications, 27 (1) (2019), 1161-1172.

M. M. El-Dessoky, A. Khaliq, A. Asiri and A. Abbas, Global Attractivity and Periodic Nature of a Higher order Difference Equation, Journal of Computational Analysis & Applications, 26 (1) (2019), 294-304.

M. M. El-Dessoky, M. Mansour and E. M. Elsayed, Solutions of Some Rational Systems of Difference Equations, Utilitas Mathematica, 92 (2013), 329-336.

H. El-Metwally and E. M. Elsayed, Form of Solutions and Periodicity for Systems of Difference Equations, J. Computational Analysis and Applications,15 (5) (2013), 852-857.

E. M. Elsayed, On The Solutions of a Rational System of Difference Equations, Fasciculi Mathematici, 45 (2010), 25-36.

E. M. Elsayed, Solutions of Rational Difference Systems of Order Two, Mathematical and Computer Modelling, 55 (2012) 378-384.

E. M. Elsayed and A. M. Ahmed, Dynamics of a Three-Dimensional Systems of Rational Difference Equations, Mathematical Methods in The Applied Sciences, 39 (5) (2016), 1026-1038.

E. M. Elsayed and H. S. Gafel, The Behavior and Closed Form of The Solutions of Some Difference Equations, J. Computational Analysis and Applications, 27 (5) (2019), 849-863.

A. Gurbanlyyev, On a System of Difference Equations, European Journal of Mathematics and Computer Science, 3 (1) (2016), 1-14.

Y. Halim, Global Character of Systems of Rational Difference Equations, Electronic Journal of Mathematical Analysis and Applications, 3 (1) (2015), 204-214.

L. Keying, Z. Zhongjian, L. Xiaorui and L. Peng, More on Three-Dimensional Systems of Rational Difference Equations, Discrete Dyn. Nat. Soc., Vol. 2011, Article ID 178483, 9 pages.

A.Q. Khan and M.N. Qureshi, Global Dynamics of Some Systems of Rational Difference Equations, Journal of the Egyptian Mathematical Society, 24 (1) (2016), 30-36.

A. S. Kurbanli, C. C¸ inar, M. E. Erdo˘gan, On The Behavior of Solutions of The System of Rational Difference Equations xn+1 = xn−1/ynxn−1−1, yn+1 = yn−1/xnyn−1−1, zn+1 = xn/ynzn−1, Applied Mathematics, 2 (2011), 1031-1038.

O. Ozkan and A. S. Kurbanli, On a System of Difference Equations, Discrete Dynamics ¨in Nature and Society, Volume 2013, Article ID 970316, 7 pages.

M. Phong, A Note on a System of Two Nonlinear Difference Equations, Electronic Journal of Mathematical Analysis and Applications, 3 (1) (2015), 170-179.

N. Touafek and E. M. Elsayed, On The Solutions of Systems of Rational Difference Equations, Mathematical and Computer Modelling, 55 (2012) 1987-1997.

I. Yalcinkaya, On The Global Asymptotic Stability of a Second-Order System of Difference Equations, Discrete Dyn. Nat. Soc., Vol. 2008, Article ID 860152 (2008), 12 pages.

Published
2018-12-30
How to Cite
Almatrafi, M., & Elsayed, E. (2018). Solutions and Formulae for Some Systems of Difference Equations. MathLAB Journal, 1(3), 356-369. Retrieved from http://purkh.com/index.php/mathlab/article/view/180
Section
Research Articles